ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

July 2011 , Volume 5 , Issue 3

Select all articles

Export/Reference:

Contact homology of orbit complements and implied existence
Al Momin
2011, 5(3): 409-472 doi: 10.3934/jmd.2011.5.409 +[Abstract](1156) +[PDF](841.1KB)
Outer billiards on the Penrose kite: Compactification and renormalization
Richard Evan Schwartz
2011, 5(3): 473-581 doi: 10.3934/jmd.2011.5.473 +[Abstract](967) +[PDF](1247.0KB)
A nondifferentiable essential irrational invariant curve for a $C^1$ symplectic twist map
Marie-Claude Arnaud
2011, 5(3): 583-591 doi: 10.3934/jmd.2011.5.583 +[Abstract](1007) +[PDF](178.5KB)
Bernoulli equilibrium states for surface diffeomorphisms
Omri M. Sarig
2011, 5(3): 593-608 doi: 10.3934/jmd.2011.5.593 +[Abstract](1057) +[PDF](257.9KB)
On distortion in groups of homeomorphisms
Światosław R. Gal and Jarek Kędra
2011, 5(3): 609-622 doi: 10.3934/jmd.2011.5.609 +[Abstract](1135) +[PDF](230.5KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]